# SDR R61A201707160533

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 10,306 hours, 7,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011545
- Condition: Inoperative
- Location: Emergency Light
- Part time: 10,306 hours, 7,088 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 4 EMERGENCY CEILING LIGHT INOPERATIVE DURING A TWO-DAY CHECK. R & R THE AFT RT EMERGENCY LIGHT BATTERY IAW AMM 33-50-01. OPS CHECKED GOOD.
